Alert archive / California / Wind Advisories in 2006
Wind Advisory 1, NWS Medford, OR
NWS Medford, OR issued this wind advisory at Jan 2, 2006, 1:56 PM PST for Siskiyou County, California. It took effect at Jan 3, 2006, 10:00 AM PST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jan 2, 2006, 1:56 PM PST (21:56 UTC)
- In effect from
- Jan 3, 2006, 10:00 AM PST
- Expired
- Jan 3, 2006, 7:00 PM PST
- In force
- 9 hr
- Issued by
- NWS Medford, OR
County Siskiyou County, CA
The radar
The Medford radar (KMAX), 56 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 9.9 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 808 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 165 m²/s²
- 0-3 km storm-relative helicity
- 245 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KMFR 022156 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 156 PM PST MON JAN 2 2006 ORZ021-022-030600- /O.NEW.KMFR.HW.W.0002.060103T1200Z-060104T0000Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 156 PM PST MON JAN 2 2006 ...HIGH WIND WARNING IN EFFECT FROM 4 AM TO 4 PM PST TUESDAY FOR THE SOUTH CENTRAL AND SOUTHERN OREGON COAST... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 4 AM TO 4 PM PST TUESDAY. A STRONG COLD FRONT WILL APPROACH THE COAST EARLY TUESDAY AND WILL BRING STRONG WINDS TO THE COAST EARLY TUESDAY MORNING THROUGH TUESDAY AFTERNOON. SOUTH WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 60 MPH ALONG THE COAST ARE ANTICIPATED. THE STRONGEST WINDS WILL OCCUR AT THE HEADLANDS AND ALONG OTHER EXPOSED HIGHER TERRAIN. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ081-030600- /O.NEW.KMFR.WI.Y.0001.060103T1800Z-060104T0300Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 156 PM PST MON JAN 2 2006 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM PST TUESDAY FOR THE SHASTA VALLEY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM PST TUESDAY. A STRONG LOW PRESSURE SYSTEM MOVING WILL MOVE INTO THE NORTHWEST TUESDAY AND PRODUCE STRONG WINDS OVER THE AREA LATE TUESDAY MORNING THROUGH TUESDAY EVENING. THE SOUTH END OF THE SHASTA VALLEY NEAR WEED CAN EXPECT WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH THROUGH THROUGH TUESDAY EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
5 follow-up statements
000 WWUS76 KMFR 030546 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 946 PM PST MON JAN 2 2006 ORZ021-022-031400- /O.CON.KMFR.HW.W.0002.060103T1200Z-060104T0000Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 946 PM PST MON JAN 2 2006 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 4 AM TO 4 PM PST TUESDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 4 AM TO 4 PM PST TUESDAY. A STRONG COLD FRONT WILL APPROACH THE COAST EARLY TUESDAY AND WILL BRING STRONG WINDS TO THE COAST EARLY TUESDAY MORNING THROUGH TUESDAY AFTERNOON. SOUTH WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 60 MPH ALONG THE COAST ARE ANTICIPATED. THE STRONGEST WINDS WILL OCCUR AT THE HEADLANDS AND ALONG OTHER EXPOSED HIGHER TERRAIN. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ081-031400- /O.CON.KMFR.WI.Y.0001.060103T1800Z-060104T0300Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 946 PM PST MON JAN 2 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM PST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM PST TUESDAY. A STRONG LOW PRESSURE SYSTEM MOVING WILL MOVE INTO THE NORTHWEST TUESDAY AND PRODUCE STRONG WINDS OVER THE AREA LATE TUESDAY MORNING THROUGH TUESDAY EVENING. THE SOUTH END OF THE SHASTA VALLEY NEAR WEED CAN EXPECT WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH THROUGH THROUGH TUESDAY EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS76 KMFR 031251 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 451 AM PST TUE JAN 3 2006 ORZ021-022-032300- /O.CON.KMFR.HW.W.0002.000000T0000Z-060104T0000Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 451 AM PST TUE JAN 3 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A STRONG COLD FRONT WILL APPROACH THE COAST EARLY TUESDAY AND WILL BRING STRONG WINDS TO THE COAST EARLY TUESDAY MORNING THROUGH TUESDAY AFTERNOON. SOUTH WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 60 MPH ALONG THE COAST ARE ANTICIPATED. THE STRONGEST WINDS WILL OCCUR AT THE HEADLANDS AND ALONG OTHER EXPOSED HIGHER TERRAIN. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ081-032300- /O.CON.KMFR.WI.Y.0001.060103T1800Z-060104T0300Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 451 AM PST TUE JAN 3 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST THIS EVENING... A STRONG LOW PRESSURE SYSTEM MOVING WILL MOVE INTO THE NORTHWEST TUESDAY AND PRODUCE STRONG WINDS OVER THE AREA LATE TUESDAY MORNING THROUGH TUESDAY EVENING. THE SOUTH END OF THE SHASTA VALLEY NEAR WEED CAN EXPECT WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH THROUGH THROUGH TUESDAY EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS76 KMFR 031811 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1011 AM PST TUE JAN 3 2006 ORZ021-022-040000- /O.CON.KMFR.HW.W.0002.000000T0000Z-060104T0000Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 1011 AM PST TUE JAN 3 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. A STRONG COLD FRONT APPROACHING THE COAST WILL PRODUCE SOUTH WINDS OF 25 TO 40 MPH WITH GUSTS TO AROUND 60 MPH THROUGH 2 PM. WINDS WILL DECREASE AND BECOME SOUTHWEST AFTER THAT TIME. THE STRONGEST WINDS WILL OCCUR AT THE HEADLANDS AND ALONG OTHER EXPOSED HIGHER TERRAIN. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ081-040215- /O.CON.KMFR.WI.Y.0001.000000T0000Z-060104T0300Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 1011 AM PST TUE JAN 3 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. SOUTH TO SOUTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 55 MPH WILL OCCUR IN THE SHASTA VALLEY TODAY NEAR WEED. WINDS WILL DECREASE AFTER 4 PM AS A COLD FRONT MOVES THROUGH THE AREA...BUT GUSTS UP TO 45 MPH ARE STILL EXPECTED THROUGH 7 PM. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ STAVISH
000 WWUS76 KMFR 032307 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 307 PM PST TUE JAN 3 2006 ORZ021-022-040015- /O.CAN.KMFR.HW.W.0002.000000T0000Z-060104T0000Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 307 PM PST TUE JAN 3 2006 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE HIGH WIND WARNING. THE COLD FRONT HAS MOVED INLAND AND WINDS HAVE EASED AT THE COAST. $$ CAZ081-040300- /O.CON.KMFR.WI.Y.0001.000000T0000Z-060104T0300Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 307 PM PST TUE JAN 3 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL OCCUR THROUGH EARLY EVENING IN THE SHASTA VALLEY NEAR WEED. WINDS WILL DECREASE AFTER 7 PM. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ STAVISH
000 WWUS76 KMFR 040250 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 650 PM PST TUE JAN 3 2006 CAZ081-040400- /O.EXP.KMFR.WI.Y.0001.000000T0000Z-060104T0300Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 650 PM PST TUE JAN 3 2006 ...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING FOR THE SHASTA VALLEY... THE WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING FOR THE SHASTA VALLEY. SOUTH WINDS AT 10 TO 20 MPH WILL CONTINUE TO DIMINISH THIS EVENING. $$ SVEN
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this wind advisory went out at Jan 2, 8:44 AM PST, 5 hours 12 minutes earlier.
Area forecast discussion, Jan 2, 8:44 AM PST, 5 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
844 AM PST MON JAN 2 2006
.DISCUSSION...THE SHORT WAVE THAT MOVED INTO THE WEST COAST OVERNIGHT
BROUGHT LIGHT SCATTERED SHOWERS INTO SOUTHWEST OREGON AND NORTHERN
CALIFORNIA...STRONGEST ACTIVITY REMAINS WELL TO THE SOUTH WHERE
A SURFACE LOW DEVELOPED ON THE SOUTHERN END OF THE SHORTWAVE OVER
CENTRAL CALIFORNIA. AS THIS LOW MOVES NORTHEAST TODAY ACROSS
CENTRAL AND NORTHERN CALIFORNIA...EXPECT PRECIPITATION TO WORK ITS
WAY INTO SOUTHEASTERN PORTION SO OF THE FORECAST AREA....INCLUDING
LAKE AND MODOC COUNTIES. A COOL POOL REMAINS ALOFT WITH ISOLATED
THUNDERSTORMS POSSIBLE OVER THE WATERS TODAY. PATCHY FOG HAS FORMED
IN THE WEST SIDE VALLEYS...FOG WILL DISSIPATE BY MID MORNING.
TUESDAY MORNING...ANOTHER FRONTAL SYSTEM WILL MOVE INTO THE
COASTAL AND SPREAD INLAND...THIS SYSTEM WILL BRING ANOTHER ROUND
OF PRECIPITATION AS WELL AS STRONG WINDS OVER THE MARINE WATERS...
OVER THE COAST...AND INTO THE SHASTA VALLEY. WILL UPDATED TODAY FOR
A HIGH WINDS WATCH ON THE COAST FOR TUESDAY AND A WIND ADVISORY IN
THE SHASTA VALLEY TUESDAY AFTERNOON. SNOW LEVELS ARE EXPECTED TO BE
DOWN TO 3000 FEET TUESDAY MORNING AS COLD ADVECTION CONTINUES
WITH SOME AREAS SEEING SNOW LEVELS AS LOW AS TO 2000 FEET.
.PREVIOUS EXTENDED DISCUSSION...ECMWF AND GFS ARE IN VERY GOOD
AGREEMENT WITH RIDGE BUILDING OVER PACIFIC NORTHWEST WEDNESDAY
AFTERNOON AND REMAINING IN PLACE THROUGH THURSDAY AND HAVE CUT BACK
POPS IN RESPONSE.
ZONES HAVE BEEN UPDATED TO REFLECT MORNING FOG AND A LIKELY CHANCE
OF SHOWERS TODAY OVER MUCH OF THE AREA...THEN A CHANCE TO A SLIGHT
OF SHOWERS TONIGHT.
&&
.AVIATION...SCATTERED MVFR IN SHOWER ACTIVITY MOVES FROM THE COAST
INLAND THIS MORNING WITH A SLIGHT CHANCE OF ISOLATED THUNDER AT THE
COAST. SHOWERS WILL TAPER OFF IN THE AFTERNOON WITH VFR CONDITIONS
OVER AREA. AREAS OF IFR IN FOG THIS MORNING WILL GRADUALLY DISSIPATE
BY 18Z. IFR CONDITIONS REDEVELOP TONIGHT IN FOG.
WATCHES/WARNINGS/ADVISORIES...
OR...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FLORENCE TO CA
BORDER 0-60 NM.
SMALL CRAFT ADVISORY FOR WINDS THROUGH LATE TONIGHT FLORENCE TO
CA BORDER 0-60 NM.
FLOOD WARNING REMAINS IN EFFECT FOR THE COQUILLE RIVER AT
COQUILLE.
FLOOD WARNING REMAINS IN EFFECT FOR THE SPRAGUE RIVER AT
BEATTY.
FLOOD WARNING REMAINS IN EFFECT FOR THE ROGUE RIVER FROM AGNESS
TO GOLD BEACH.
HIGH SURF ADVISORY FOR ZONES 21 AND 22 THROUGH WEDNESDAY
AFTERNOON.
CA...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS OR BORDER TO
PT ST GEORGE CA 0-60 NM.
SMALL CRAFT ADVISORY FOR WINDS THROUGH LATE TONIGHT
FLORENCE TO CA BORDER 0-60 NM.
FLOOD WARNING REMAINS IN EFFECT FOR THE KLAMATH RIVER AT SEIAD
VALLEY.
FLOOD WARNING REMAINS IN EFFECT FOR THE PIT RIVER NEAR CANBY.
&&
CC
ALSO VISIT THE NWS ON THE WEB AT WWW.WEATHER.GOV/MEDFORDHazardous weather outlook, Jan 2, 6:00 AM PST, 7 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 600 AM PST MON JAN 2 2006 PZZ350-353-356-370-373-376-031400- CAPE ARAGO TO FLORENCE, OR 20 TO 60 NM- CAPE ARAGO TO FLORENCE, OR WESTWARD 20 NM- CAPE BLANCO TO CAPE ARAGO, OR 20 TO 60 NM- CAPE BLANCO TO CAPE ARAGO, OR WESTWARD 20 NM- PT. ST. GEORGE, CA TO CAPE BLANCO, OR 20 TO 60 NM- PT. ST. GEORGE, CA TO CAPE BLANCO, OR WESTWARD 20 NM- 600 AM PST MON JAN 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN CALIFORNIA .DAY ONE...TODAY A GALE WARNING IS IN EFFECT FROM LATE TONIGHT. SEE COASTAL WATERS FORECAST FOR DETAILS. A HIGH SURF ADVISORY REMAINS IN EFFECT. SEE COASTAL HAZARD MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY GALE WARNING CONTINUES THROUGH TUESDAY AFTERNOON. HIGH SURF ADVISORY CONTINUES UNTIL 4 PM PST WEDNESDAY. CAZ080-085-ORZ021-022-029-030-031400- CURRY COUNTY COAST-KLAMATH BASIN-MODOC COUNTY- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- SOUTH CENTRAL OREGON COAST-WESTERN SISKIYOU COUNTY- 600 AM PST MON JAN 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN CALIFORNIA .DAY ONE...TODAY A FLOOD WARNING REMAINS IN EFFECT FOR THE COQUILLE RIVER AT COQUILLE...THE SPRAGUE RIVER NEAR BEATTY...THE PIT RIVER AT CANBY... AND THE KLAMATH RIVER AT SEIAD. SEE FLOOD STATEMENT FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. GLASER
In the hours before
Local storm report, Jan 2, 9:07 AM PST, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
907 AM PST MON JAN 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 2 NNE SELMA 42.30N 123.59W
01/02/2006 1.18 INCH JOSEPHINE OR TRAINED SPOTTER
PAST 24 HRS ENDING AT 7 AM.
0800 AM HEAVY RAIN 3 E SIXES 42.81N 124.42W
01/02/2006 1.60 INCH CURRY OR TRAINED SPOTTER
PAST 24 HRS ENDING AT 8 AM. HIGHEST WIND GUST OVERNIGHT
WAS 40 MPH.
0800 AM HEAVY RAIN N LAKESIDE 43.58N 124.17W
01/02/2006 1.20 INCH COOS OR TRAINED SPOTTER
PAST 12 HRS ENDING AT 8 AM.
&&
GERIGLocal storm report, Jan 2, 10:46 AM PST, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1046 AM PST MON JAN 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 5 NNE SELMA 42.34N 123.57W
01/02/2006 1.12 INCH JOSEPHINE OR TRAINED SPOTTER
PAST 24 HRS ENDING AT 8 AM.
&&
GERIGThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 2, 1:56 PM PST | Snow Advisory | MFR | Siskiyou | 32 hr |
Nearby
Wind Advisories in California, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.